# SDR BJ6A

- Difficulty date: November 11, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N171QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30572
- Aircraft time: 1,354 hours, 553 cycles
- Engine: Cfmint CFM567B2US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part serial: NOTAPPLICABLE
- Condition: Broken
- Location: Mount Bracket
- Part time: 1,354 hours, 553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT WATER TANK ATTACHMENT FAILURE DISCOVERED.  REVIEW OF FAILED PARTS SHOWED CLEVIS PIN PULLED THROUGH WEB, BUSHING DISLODGED.  BUSHING FOUND INTACT ON PIN IN CLEVIS.  THE HOLE IN WEB AT FAILURE POINT SHOWED UNDAMAGED WEB MATERIAL GREATER THAN 180 DEGREES AROUND HOLE.  REVIEW OF STRESS ANALYSIS SHOWS JOINT IS GOOD FOR ALL LOADING CONDITIONS IF BUSHING IS IN PLACE.  FAILURE HAPPENED ON LATERAL SUPPORT, THERE WAS NO SAFETY OF FLIGHT ISSUE BECAUSE OF FOUR OTHER SUPPORTS HOLDING THE TANK.  TANK SUPPORTS REDESIGNED TO INSURE BUSHINGS DO NOT DISLODGE.  ACCOMPLISHED BY RIVETING PLATES ON EITHER SIDE OF BUSHED WEB, THUS, CAPTURING BUSHING & PREVENTING FROM WORKING LOOSE.
